or Connect
New Posts  All Forums:Forum Nav:

zoloft

post #1 of 2
Thread Starter 

I could not achieve orgasm for months after my aneurysm. I was on zoloft for several months before I asked my doctor about it and was surprised when he told me it had bad sexual side effects. I could'nt believe it!!!!! Why had I not been warned about this. Boy was I mad he had prescribed it in the first place and didn't bother telling me. I was finally put on Wellbutrin and have had no other sexual side effects sincejoy.gif

post #2 of 2

That's weird. He should definitely warn you about drug side effects. I always wonder if there's someone we can report crappy doctors to? Besides kudzu.com, I mean.orngtongue.gif Because that sounds kind of dangerous.

 

Every time I pick up my sertraline (zoloft) from the pharmacy, it always has a paper attached listing possible side effects, as well as specifying which ones you should immediately talk to your doctor about. (And there's "counseling" from the pharmacist, which is just him talking about the side effects and explaining that it's very important to take correctly, etc. They make me sign a thing saying I was offered counseling. Every time.)

New Posts  All Forums:Forum Nav:
  Return Home
  Back to Forum: Postpartum Depression